# SDR IPXA10658220

- Difficulty date: January 11, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 36,885 hours, 11,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T20057
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE: 7C AFT OF FWD CARGO CENTER TANK FW LBL 10.94" STIFFENER UPPER FOUND CRACKED STIFFENER UPPER AREA REPAIRED IAW HX RS NR R57-10-36582A MATERIAL BAC1518-749-2024T3511,CRACK LENGTH 0.7" CUT OFF LENGTH 19.5" THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH MATERIAL AS REPLACEMENT SECTION.  2024T351-0.250" AS REPAIR STRAPS, 2024773-0.100" AS REPAIR STRAP AS WELL. REFER UPS EO NR B767-5710-36283A FOR DETAIL.
